RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 3, Pages 221–230 (Mi izv3187)  

This article is cited in 1 scientific paper (total in 2 paper)

On functions represented by series of Dirichlet polynomials

A. F. Leont'ev


Full text: PDF file (924 kB)

Bibliographic databases:
Received: 01.11.1947

Citation: A. F. Leont'ev, “On functions represented by series of Dirichlet polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 13:3 (1949), 221–230

Citation in format AMSBIB
\Bibitem{Leo49}
\by A.~F.~Leont'ev
\paper On functions represented by series of Dirichlet polynomials
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 3
\pages 221--230
\mathnet{http://mi.mathnet.ru/izv3187}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=29994}
\zmath{https://zbmath.org/?q=an:0038.23301}


Linking options:
  • http://mi.mathnet.ru/eng/izv3187
  • http://mi.mathnet.ru/eng/izv/v13/i3/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, S. M. Nikol'skii, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (on his sixtieth birthday)”, Russian Math. Surveys, 32:3 (1977), 131–144  mathnet  crossref  mathscinet  zmath
    2. V. A. Tkachenko, “Spectral decompositions in spaces of analytic functionals”, Math. USSR-Izv., 14:3 (1980), 597–651  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:111
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019